Multiple ratings model of defautable term structure

Tomasz Bielecki , Marek Rutkowski

Abstract

n/a
Author Tomasz Bielecki
Tomasz Bielecki,,
-
, Marek Rutkowski (FMIS / DSPFM)
Marek Rutkowski,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesMathematical Finance, ISSN 0960-1627
Issue year2000
Vol10
Pages125-139
ASJC Classification2604 Applied Mathematics; 2002 Economics and Econometrics; 3301 Social Sciences (miscellaneous); 2003 Finance; 1402 Accounting
LanguageEnglish
Score (nominal)35
Publication indicators WoS Citations = 19; Scopus SNIP (Source Normalised Impact per Paper): 2000 = 2.941; WoS Impact Factor: 2006 = 1.102 (2) - 2007=1.418 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?